# SDR SWAA2025011575911

- Difficulty date: December 10, 2024
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 63,236 hours, 33,879 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Filler
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TAPERED FILLER LOCATED ON BS344 LOWER SURFACE OF STR26R AT E/E COMPARTMENT 2024-759461<[01] REPLACED TAPERED FILLER AND FASTENERS LOCATED ON BS344 LOWER SURFACE OF STR26R AT E/E COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 DWG 141A3502 SHEET 51 REV -. SEE INDIVIDUAL SIGN-OFF BELOW.;[02] TASK COMPLETED; RII  SEE INDIVIDUAL SIGNOFFS BELOW
